# SDR REXA2024092600728

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 21,807 hours, 16,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CROSSBEAM CORRODED  AT FS 280    REMOVED CORRODED L/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND INSTALLED NEW SERVICEABLE  L/H FS 280 CROSSBEAM P/N CC670-34094JP-1, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01, 51-42-13001-001-A01.
